MAUDE Adverse Event Report: TRIMED INC. FUSION CUP, 10 HOLE, 18MM

TRIMED INC. FUSION CUP, 10 HOLE, 18MM
Model Number FC10
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Arthritis (1723); Rheumatoid Arthritis (1724)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) reported on (b)(6)2022 that he would like to return a fc10 marked with "do not implant" on it.It was reported that this item did not come in contact with a patient and did not cause additional harm.The item is available to be returned.Pictures are available.

Brand Name
FUSION CUP, 10 HOLE, 18MM
Common Device Name
FUSION CUP, 10 HOLE, 18MM
Manufacturer (Section D)
TRIMED INC.
27533 ave hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 ave hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 ave hopkins
santa clarita, CA 91355
6612557406
MDR Report Key15993139
Report Number2031009-2022-00006
Device Sequence Number20355726
Product Code HRS
UDI-Device Identifier00842188100734
UDI-Public00842188100734
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFC10
Device Catalogue NumberFC10
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown